# SDR 97FDEA00361

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-22
- Aircraft serial: 18867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651863624
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR WELL, BS 950, RBL 3, WL 180, - 75 CRACK TOP OF AFT VERTICAL CHORD.  *S/D*  REMOVED DAMAGED VERTICAL CHORD, FABRICATED AND INSTALLED NEW VERTICAL CHORD AT BS 950, RBL 3, WL 150 TO 180 PER BOEING DRAWING 65-18636 AND FEDEX SRM 51-30-2.
